# SDR ASAA2019020228058

- Difficulty date: February 2, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 17,345 hours, 5,686 cycles
- System (JASC): 7603 · Power Lever
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAULT CODE 76-31362 "THE START LEVER SIGNALS DISAGREE." LONG TIME FAULT DEFERRED PER T/C 78273000. GROUNDED - YES. DEFERRED FOR 450 HRS PER T/C 78273000 C/N 02006471. ACCOMPLISHED T/C 78273000 AND REF FIM 76-11 TASK 801, VERIFIED NO FAULT MSG LOGGED FOR THE LAST 10 FLT LEGS ON # 2 ENG ESN 660384. EEC GND BITE TEST GOOD. REMOVED THIS PLT DEFERRAL.
